Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
PghKate

Ending the Battle

Alright- I'm already one month into my course and I'm a little bit late on the keeping a log part because I couldn't decide if I wanted to or not. But hey, why not right?

Here's my stats:

Female, Age 20, 145Lbs (65.8?Kg).

I began getting acne around fifth grade and it migrated to different parts, then around tenth grade it exploded all over the face, which included those lovely cysts and enough oil to keep a long john silvers up and running for a decade. HA. Now, at 20 and in college I am fighting a bigger war with my skin than ever before, and I hope that Claravis is going to be a solution. I was on Accutane some years back but never completed the course - not sure why.

Anyway,

Started on 20 mg of Claravis for the first month, Yesterday at my derm appt I was upgraded (OH BOY!! :dance: ) to 40mg. So far no side effects besides the dryness of.. well... everything. I think that winter has a lot to do with it too. I am constantly moisturizing and it is helping a lot but it is still uncomfortable.

Hopefully the pics worked - they were taken a couple days before I started the Claravis on February 4.

post-116899-1267910285_thumb.jpg

post-116899-1267911353_thumb.jpg

post-116899-1267911364_thumb.jpg

post-116899-1267911386_thumb.jpg

post-116899-1267910285_thumb.jpg

post-116899-1267911353_thumb.jpg

post-116899-1267911364_thumb.jpg

post-116899-1267911386_thumb.jpg

Share this post


Link to post
Share on other sites

hI... I am an acne sufferer just like you guys.. but i have a very sad story...even accutane dint help me.. i tried everything roooibos teas...all otc...bp...everything!!! i am still left with red marks and active nodules and cysts pls help me. I am so humiliated ...today my friend who visited me after 4 months first entered d house..instead of sayinh hi she said what d f*** has happened to yiur face n i was like so insulted,,,im terribly depressed please help...

Share this post


Link to post
Share on other sites

Well, beins that I have been on Claravis a little over a month and only have pictures from before starting, I thought I'd take a couple more to see if anything is going on.

UMMM so today I got in a fight with this pimple on my back. Obviously I won because he/she is no longer alive to torment me. The cysts or whatever the heck was on my chest is somehow cleared up to the max now and I regret not taking pictures before starting.

Anyway after looking at the pics there doesn't seem to be much of a change - my face just seems to have gotten more red. *:shhh: I haven't gotten an IB- maybe I wil be lucky and not have one* yet every morning feels like one. whatever, I don't really understand what to write in these blog-log things so JUST SAYIN I apologize if I make no sense.

Heres the pics:

post-116899-1268253644_thumb.jpg

post-116899-1268253664_thumb.jpg

post-116899-1268253721_thumb.jpg

post-116899-1268253778_thumb.jpg

post-116899-1268253644_thumb.jpg

post-116899-1268253664_thumb.jpg

post-116899-1268253721_thumb.jpg

post-116899-1268253778_thumb.jpg

Share this post


Link to post
Share on other sites

WOW does the last couple of days suck.

My lips are getting the pieces of dryness that flake off and I CAN NOT, FOR THE LIFE OF ME, STOP BITING AT THEM. There are like edges on them and it seems like it will come off but I bite it and not only does it hurt like hell, but it bleeds and this sucks. They burn. I keep my aquaphor and chapstick most when at work and this isn't helping because still bite at my lip. I need more discipline. :think:

...or maybe I should stop calling the wambulance (wahh wahhh wahhh) and suck it up because hey, if the chappiest chapped lips are the biggest thing I am worrying about now, I consider myself pretty well off!

On a lighter note - I THINK I AM GETTING THE FIRST SIGNS OF AN IB!!!! oh boy oh boyyyyy. Yes, I am actually excited about it because I am hoping that the sooner it comes then the sooner it will realize it isn't welcome and will start responding more to the claravis - if that makes sense. :surprised: I am also not worried about how this breakout will look because I am already covered in red spots/white bumps that hurt and as long as I get my breakout from claravis than so far as i'm concerned that's a sign it's working. I'm thinking that it is taking awhile because my derma has had me continue the bactrim with accutane- probably until the end of this month.

Anyways, just wanted to update anyone who might be reading this- and keep shttufff recorded for my own personal reference.

Share this post


Link to post
Share on other sites

really?!?

I guess I was expecting results like, asap. But I am going fishing for my first time tommorow, and was thinking about how excited I was and realized I needed to buy sunblock soon, then I realized that today is really sunny so I need to put my face lotion on. I go to the mirror and once again, my face has let me down. I was really excited about fishing but for some reason I am extremely self concious about my face right now - all because I looked in the mirror.

Anyways, overall I feel like I am doing alright - just expected too much, too soon and it's definately my fault for being let down. After taking the pics, I compared them with a month/two months ago and there is some improvment. The cysts seem to have gone down, that's definately a plus. My lips are still killing me and I am still picking at them ahh.

I try to take my pill around the same time every day (3pm), but sometimes I'm not able to take it until before bed because with school and work, my days are filled with JOY!! :dance: Anyways, when I take it before bed it seems like my face is less red in the morning, and I could swear it looks a lot different. Maybe it just causes me to be groggy when I first wake, but has anyone esle that took it before bed vs during the day see any difference? HMPH.

pic update:

post-116899-1270241596_thumb.jpg

post-116899-1270241601_thumb.jpg

post-116899-1270241608_thumb.jpg

post-116899-1270241596_thumb.jpg

post-116899-1270241601_thumb.jpg

post-116899-1270241608_thumb.jpg

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×